# SDR R61A2025020100080

- Difficulty date: February 1, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 43,787 hours, 30,128 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK FWD.. FUSE, LOWER SKIN REINFORCEMENT BET. FR16-17, BET. STRG. 26-27R. FWD. R&R FUSE, LOWER SKIN REINFORCEMENT BET. FR.16-17R, BET STRG. 26-27R IAW SRM 51-41-02 PAR. 4-6
